# SDR CA100817004

- Difficulty date: August 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Amd FALCON2000
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, WHILE AT CRUISE AT 40K, PILOT WITNESSED OIL FILTER IMPENDING BYPASS MESSAGE FOLLOWED BY DROP IN OIL PRESSURE TO 65PSI THEN 48PSI AND FINALLY 20PSI. PILOT SHUTDOWN THE ENGINE AND DECLARED AN EMERGENCY.  ACFT LANDED WITHOUT INCIDENT.
